Next Half Day of Mindfulness

Saturday, February 20, 2021

Finding Safety Within – A Building Block for Racial Justice

Nun rings the bell in Plum Village France -photo D.Keller

Days of Mindfulness are a time for practicing as a community in the Plum Village tradition. The Sangha family comes together to listen to dharma talks, share, practice meditation and mindful eating.  We come together as a community on zoom in noble silence to deepen our practice and our connection with one another. The upcoming Half Day of Mindfulness will explore Finding Safety Within – A Building Block for Racial Justice.

When:  Saturday February 20, 9:00 AM to 1:00 PM

Agenda:

A detailed agenda will be posted in early February.  The components will include:

  • Sitting Meditation
  • Guided Meditation
  • Small Group Dharma Discussions
  • Dharma talk
  • Poems, Breaks, and Writing time
  • Shared eating meditation and open discussion is optional and will take place between 1:00 and 2:00.

Suggested Donation Sliding Scale:  $0 – $40

Dana from this Day of Mindfulness will be shared with the Plum Village Foundation.

Please make your donation here

How to Join our Day of Mindfulness: If you want to attend the Day of Mindfulness, but are not yet a member of Wildrose Sangha sign up for our list serve at https://wildrosesangha.ca/members

Fall 2020 Meditation Retreat

The Wild Rose Sangha is holding a meditation retreat titled Still Water Reflecting: Nurturing Peace in Ourselves, Cultivating Peace for our World. The retreat will lead by Dharma Teacher Alexa Singer-Telles

Alexa Singer-Telles, True Silent Action, co-founded the River Oak Sangha in Redding, California, in 1991 and was ordained as an OI member in 2004. She is a licensed marriage and family therapist, offering the practices of mindfulness and the expressive arts to deepen one’s experience and enliven the creative process.

Anchored in Awareness article by Alexa Singer-Telles.

When: Friday November 6th- Sunday November 8th, 2020

Schedule

Friday  
6:00pmWelcome, Retreat Theme, Guided Meditation
7:00pmIntention Setting, Sitting Meditation
8:00pmDedication of Merit and Close
  
Saturday 
8:30amMorning Chant, Sitting Meditation, Walking Meditation
9:30amBREAK (15 minutes)
9:45amBody Warm Up, Singing, Sitting Meditation, Dharma Talk, Writing Exercise
12:30pmSharing a Meal (Eating Meditation)
1:00pmBREAK (90 minutes)
2:30pmGuided Relaxation, Dharma Sharing (small groups), Five Mindfulness Trainings
4:30pmBREAK (2 hours)
6:30pmEvening Chant, Guided Meditation, Sitting and Walking Meditation
7:45pmDedication of Merit & Close
  
Sunday 
8:30amMorning Chant, Sitting & Walking Meditation
9:30amBREAK (15 minutes)
9:45amChant, Dharma Talk, Q&A, Walking Meditation
12:00pmSharing a Meal
12:30pmBREAK (30 minutes)
1:00pmTouch the Earth, Dharma Sharing (large group), Retreat Closing
2:30pmDedication of Merit

Where: Online

Registration:

REGISTRATION IS NOW CLOSED

Questions?

Visit our FAQ section to learn more or

Feel free to come to our regular Monday night Sangha gatherings if you have additional questions

Next Half Day of Mindfulness July 18, 2020

Days of Mindfulness are a time for practicing as a community in the Plum Village tradition. The Sangha family comes together to listen to dharma talks, share, practice walking and sitting meditation and mindful eating. We practice together as a community in noble silence to deepen our practice and our connection with one another.

The upcoming Half Day of Mindfulness will explore practicing with Racial Justice.

When: Saturday July 18,

9:10 AM to 1:00 PM

9:10 – 9:15 Join and Breathe

9:15 – 9:35 Welcome and Introductions. Morning Chant

9:35 – 10:00 Sitting Meditation

10:00 – 10-15 Brother Phap Hai: Breathing with You and Breaking the Silence

10:15 to 10:30 Walking Meditation

10:30 – 10:35 Break

10:35 – 11:45 Selected Webinar Segments: What Does it Mean to Awaken Through Race, Intersectionality, and Social Equity?

11:45 – 11:50 Break

11:50 – 12:20 Dharma Discussion

12:20 – 12:40 Sympathetic Joys and Sharing the Merit

12:40 – 1:10 Optional Online lunch and socializing

Suggested Donation Sliding Scale: $0 – $40 Dana from this Day of Mindfulness will be shared with the Plum Village Foundation and with ARISE Sangha. To make your donation visit https://wildrosesangha.ca/donate

How to Join our Day of Mindfulness: If you want to attend the Day of Mindfulness, but are not yet a member sign up for our list serve at https://wildrosesangha.ca/members About our Dharma speakers: Brother Phap Hai is Australian by birth and was ordained as a monk in 1997 and as a Dharma teacher in January 2003 by Thich Nhat Hanh. He is the abbott at Deer Park Monastery in Southern California and is an active teacher throughout the Western US, Australia, South America and Asia. The ARISE Sangha is a Sangha within the Plum Village Tradition whose roots date to 2006 and whose mission includes “co-creating a network within the Plum Village community for practitioners who are interested in racial justice and social equity issues. The seminar being excerpted for this day of mindfulness was recorded on November 17, 2019 and features the core members of the Sangha sharing personal stories of looking at issues of Race and Intersectionality “through the lens of the dharma.”

Listen/Share

Dear Park California photo Dominique Keller

Dear Sangha,

We are going to experiment with new, additional, practice for the sangha which we are calling LISTEN/SHARE. 

Over the next few weeks we will create an opportunity to listen to longer dharma talks by our beloved teachers and take time for dharma sharing.

Our intention is to build community and deepen our practice. 

When:

The first “Listen and Share” practice will be this Saturday morning, June 13 at 10:00am. The second Listen and Share practice will be on Friday afternoon, June 19 at 4:00pm.

This Saturday we will be listening to a dharma talk by Brother Phap Hai – Talk: The Miracle of Mindfulness.  This is a very insightful talk that is both easy to understand and deeply moving.  Because it takes about an hour, it’s something that we wouldn’t be able to share on regular Monday nights. The facilitators have access to these longer dharma talks for the purpose of developing our Monday night practice. At the business meeting on Monday we agreed that the whole Sangha should have the opportunity.

The talk was recorded for the Buddhist Wisdom Summit “In the Footsteps of Thich Nhat Hanh”.

We will meet on the regular Wild Rose Zoom location. To participate in this event please join our list-serve. You can join our list serve here

Please plan to arrive a few minutes early to settle and breathe.